# SDR AALA202407054488

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,290 hours, 33,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5227902620500
- Condition: Cracked
- Location: Frs 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 FORWARD TRANSMITTING PROFILE / SEGMENT CRACKED BETWEEN FR 40 AND FR 41. REPLACED SEGMENT PER SRM 51-72-11.
